# SDR ASAA2025091160819

- Difficulty date: September 11, 2025
- Submitted: September 12, 2025
- Operation: Air carrier
- Aircraft: N974AK
- Make and model: Boeing 737-9
- Aircraft serial: 64963
- Aircraft time: 14,292 hours, 4,062 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7024091008
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGNS AT LOCATION (A5, A8, & A2), ARE DAMAGED.  GROUNDED - YES. REMOVED AND REPLACED EMERGENCY EXIT LIGHT INDICATOR ASSEMBLY IAW AMM 33-51-01-960-802 LOCATION AT R1 DOOR, R2 DOOR, LT EXIT WINDOW (A5, A8, A2) AND OPERATION CHECK CARRIED OUT IAW AMM 33-51-00 REV 25, FOUND SATIFACTORY.
